Document Type : Research Paper


Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran.


We generalize a theorem due to Jarosz, by proving that every almost $n$-multiplicative linear functional on Banach algebra $A$ is automatically continuous. The relation between almost multiplicative and almost $n$-multiplicative linear functional on Banach algebra $A$ is also investigated. Additionally, for commutative Banach algebra $A$, we prove that every almost Jordan homomorphism $\varphi:A\longrightarrow \mathbb{C}$ is an almost $n$-Jordan homomorphism.


[1] G. An, Characterization of $n$-Jordan homomorphism, Linear Multilinear Algebra, 66(4) (2018), pp. 671-680.
[2] E. Ansari-Piri and N. Eghbali, A note on multiplicative and almost multiplicative linear maps, Honam Math. J., 27(4) (2005), pp. 641-647. 
[3] A. Bodaghi and H. Inceboz, $n$-Jordan homomorphisms on commutative algebras, Acta Math. Univ. Comen., 87(1) (2018), pp. 141-146.
[4] A. Bodaghi and H. Inceboz, Extension of Zelazko's theorem to $n$-Jordan homomorphisms, Adv. Pure Appl. Math., 10(2) (2019), pp. 165-170.
[5] F. F. Bonsall and J. Duncan, Complete normed algebra, Springer-Verlag, York, 1973.
[6] J. Bracic and M.S. Moslehian, On automatic continuity of $3$-homomorphisms on Banach algebras, Bull. Malays.
Math. Sci. Soc., 30(2) (2007), pp. 195-200.
[7] H. G. Dales, Banach Algebras and Automatic Continuity, London Mathematical Society, Monograph 24, Oxford, 2000.
[8] M. Eshaghi Gordji, A. Jabbari and E. Karapinar, Automatic continuity of surjective $n$-homomorphisms on Banach algebras, Bull. Iran. Math. Soc., 41(5) (2015), pp. 1207-1211.
[9] E. Gselmann, On approximate $n$-Jordan homomorphisms, Ann. Math. Sil., 28 (2014), pp. 47-58.
[10] I.N. Herstein, Jordan homomorphisms, Trans. Amer. Math. Soc., 81(1) (1956), pp. 331-341.
[11] Sh. Hejazian, M. Mirzavaziri and M. S. Moslehian, $n$-homomorphisms, Bull. Iran. Math. Soc., 31(1) (2005), pp. 13-23.
[12] T.G. Honary, M. Omidi and A.H. Sanatpour, Almost $n$-multiplicative maps between Frechet algebras, Int. J. Nonlinear Anal. Appl., 8(1) (2017), pp. 187-195.
[13] K. Jarosz, Perturbation of Banach algebras, Lecture Notes in Mathematics, Springer-verlag, 1985.
[14] B.E. Johnson, The uniqueness of the (complete) norm topology, Bull. Amer. Math. Soc., 73 (1967) pp. 537-539.
[15] B.E. Johnson, Approximately multiplicative functionals, J. Lond. Math. Soc., 34(2) (1986), pp. 489-510.
[16] B.E. Johnson, Approximately multiplicative maps between Banach algebras, J. London Math. Soc., 37(2) (1988), pp. 294-316.
[17] T. J. Ransford, A short proof of Johnson's uniqueness of norm theorem, Bull. Lond. Math. Soc., 21(5) (1989), 487-488.
[18] P. Semrl, Almost multiplicative functions and almost linear multiplicative functionals, Aequationes Math., 63(1) (2002), pp. 180-192.
[19] H. Shayanpour, T. G. Honary and M. S. Hashemi, Certain properties of $n$-characters and $n$-homomorphisms on topological algebras, Bull. Malays. Math. Sci. Soc., 38(2) (2015), pp. 985-999.
[20] W. Zelazko, A characterization of multiplicative linear functionals in complex Banach algebras, Studia Math., 30 (1968), pp. 83-85.
[21] A. Zivari-Kazempour, A note on $\delta$-Jordan homomorphisms on Banach algebras, Gol. J. Math. Anal., 2(2) (2014), pp. 70-72.
[22] A. Zivari-Kazempour, A characterization of $3$-Jordan homomorphism on Banach algebras, Bull. Aust. Math. Soc., 93(2) (2016), pp. 301-306.
[23] A. Zivari-Kazempour, Automatic continuiuy of $n$-Jordan homomorphisms on Banach algebras, Commun. Korean Math. Soc., 33(1) (2018), pp. 165-170.
[24] A. Zivari-Kazempour, Automatic continuiuy of almost $3$-homomorphisms and almost $3$-Jordan homomorphisms on Banach algebras, Adv. Oper. Theory, 5(4) (2020), pp. 1340-1349.